# SDR AWXA200601641

- Difficulty date: September 11, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 61,145 hours, 42,695 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267995
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING NR 1 SLAT SKIN SLAT LOWER SURFACE SKIN HAS 3 CRACKS, SLAT  STA 294-297.  REPAIRED LEFT WING NR 1 SLAT BOTTOM SKIN, SLAT STA 294-297 IAW B737-300 SRM 57-43-01-2R6 FIG 201.
